×

Geodesics on the ellipsoid. (English) Zbl 0431.53003


MSC:

53A05 Surfaces in Euclidean and related spaces
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Arnold, V.I.: Mathematical Methods of Classical Mechanics. Berlin-Heidelberg-New York: Springer-Verlag 1978 · Zbl 0386.70001
[2] Chasles, M.: Les lignes géodésiques et les lignes de courbure des surfaces du second degré. Journ. de Math.11, 5-20 (1846)
[3] Desale, D.V., Ramanan, S.: Classification of vector bundles of rank 2 on hyperelliptic curves. Inv. math.38, 161-186 (1977) · Zbl 0323.14012 · doi:10.1007/BF01408570
[4] Donagi, R.: Group law on intersections of two quadrics. Preprint UCLA 1978
[5] Griffiths, P., Harris, J.: Principles of Algebraic Geometry. New York: John Wiley 1978 · Zbl 0408.14001
[6] Hilbert, D., Cohn-Vossen, S.: Anschauliche Geometrie. Berlin-Heidelberg-New York: Springer Verlag 1932 · JFM 58.0597.01
[7] Hodge, W., Pedoe, D.: Methods of Algebraic Geometry. Cambridge University Press 1952 · Zbl 0048.14502
[8] Jacobi, C.: Vorlesungen über Dynamik. Gesammelte Werke, Supplementband, Berlin 1884 · JFM 16.0028.01
[9] Klingenberg, W.: Paare symmetrischer und alternierender Formen zweiten Grades. Abh. Math. Seminar Hamburg19, 78-93 (1955) · Zbl 0055.24804 · doi:10.1007/BF02941557
[10] Moser, J.: Various Aspects of integrable Hamiltonian systems. To appear in Proceedings of the CIME Conference held in Bressanone, Italy, June 1978
[11] Moser, J.: Geometry of quadrics and spectral theory. Lecture delivered at a symposium in honour of S.S. Chern, Berkeley 1979
[12] Mumford, D.: Curves and their Jacobians. The University of Michigan Press 1975 · Zbl 0316.14010
[13] Mumford, D.: An algebro-geometric construction of commuting operators and of solutions to the Toda lattice equation, Korteweg De Vries equation and related non-linear equations, pp. 115-153. Proc. Intern. Symp. on Algebraic Geometry, Kyoto 1977 · Zbl 0423.14007
[14] Rauch, H., Farkas, H.: Theta Functions with Applications to Riemann Surfaces. Baltimore: Williams & Wilkins 1974 · Zbl 0292.30015
[15] Reid, M.: The complete intersection fo two or more quadrics. Thesis, Cambridge (GB) 1972
[16] Salmon, G.: A Treatise on the Analytic Theory of Three Dimensions. Seventh Edition 1927 Chelsea, New York · JFM 55.0996.05
[17] Staude, O.: Geometrische Deutung der Additionstheoreme der hyperelliptischen Integrale und Funktionen erster Ordnung im System der confocalen Flächen 2. Grades. Math. Ann.82, 1-69 und 145-176 (1883) · JFM 15.0423.02 · doi:10.1007/BF01443243
[18] Tyurin, A.N.: On intersections of quadrics. Russian Math. Surveys30, 51-105 (1975) · Zbl 0339.14020 · doi:10.1070/RM1975v030n06ABEH001530
[19] Weierstrass, K.: Über die geodätischen Linien auf dem dreiachsigen Ellipsoid. Math. WerkeI, 257-266
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.